# SDR FDEA201203211206

- Difficulty date: March 21, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 440-630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 440 - 630 LBL 25 IS CORRODED, NICKED, GOUGED & HAS SCRATCHES.  REMOVED CORROSION IAW SRM 51-10-02.  CHECKED LIMITS AND FOUND TO BE OUT OF LIMITS IAW 53-00-52, DETAIL VIII, SHEET 4.  R & R SEAT TRACK IAW SRM 51-40-02 AND DWG 143N5090, FROM BS 440-680, LBL 24.75.  THE NICKS, GOUGES, AND SCRATCHES WERE DETERMINED TO BE CORROSION AS WELL.  MAJOR REPAIR.
